Journal article icon

Journal article

Formal Derivation of a Pattern Matching Algorithm

Actions


Access Document


Authors


Richard S. Bird More by this author
More by this author
Institution:
University of Oxford
Department:
Mathematical, Physical and Life Sciences Division - Department of Computer Science
Geraint Jones More by this author
Journal:
Science of Computer Programming
Volume:
12
Issue:
2
Pages:
93-104
Publication date:
1989-07-01
DOI:
URN:
uuid:9b4b8570-dad7-4733-bda0-063fade81f9b
Local pid:
cs:2616

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP